# SDR RAIA201712130002

- Difficulty date: October 27, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 42,116 hours, 38,690 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT FUSELAGE FR 75 HAS A SKIN CRACKE ABOVE STR 2R, MARKED. REPAIRED RH AFT FUSELAGE SKIN CRACK AT FR 75 ABOVE STR 2R. SUPPORTING DOCUMENTS HAVE BEEN SENT TO 9-AMC-SDR-PROGMGR@FAA.GOV WITH THE SUBJECT: 615AE SDR # RAIA201710270001
TO 9-AMC-SDR-PROGMGR@FAA.GOV WITH THE SUBJECT: 615AE SDR # RAIA201710270002
